Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diet and medication for Pain and vomiting, acute necrotising pancreatitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   hi
Doctor :   how can I help you?
User :   recognize me ?
Doctor :   yes
Doctor :   Pl proceed
User :   doctor at once when i was admited last time in to the hospital the dctor come out fluid by using injection from the stomac
User :   now i am feeling pain there from two days
User :   and vomiting too , after taking any thing
Doctor :   ok
Doctor :   when it was so?
User :   7 march
Doctor :   2009?
User :   yes
Doctor :   for what you were admitted?
User :   acute necrotising pancraitcs
Doctor :   let me go through your previous chat transcripts
Doctor :   is it ok?
User :   ok
Doctor :   yes i am comfortable now
User :   ok
Doctor :   regarding the pain at the aspiration site it is common
Doctor :   but nothing is serious
Doctor :   as there are no chances of infection now
Doctor :   so you need not worry
Doctor :   regarding that
User :   mujjai chubh saa raha hain
Doctor :   since when are you having the vomitting?
Doctor :   ok
Doctor :   I can understand that
User :   30 minuit befor
Doctor :   ok
User :   and in the night 2 times
Doctor :   is it sharp pain or dull one?
Doctor :   are you pressing the site?
User :   jaise ki koi daana nikla hooo
Doctor :   ok
Doctor :   is there any swelling?
User :   uper sai to nahi pata chal rahi hain
Doctor :   ok
Doctor :   so you cannot feel any swelling?
User :   but when i am sitting walking and trying to slip i am feeling pain
Doctor :   ok
Doctor :   it is like a pinpoint pain
User :   yes
Doctor :   ok
Doctor :   you need not worry
Doctor :   it may be due to irritation
Doctor :   which is tha normal procedure of the skin and underlying musclwes
Doctor :   *muscles
User :   why i m feeling pain
Doctor :   due to the aspiration by the needle there was injury to the skin and the underlying muscles also
Doctor :   the skin injury is completely healed but
User :   how the problem will resolved
Doctor :   muscle injury will take some more time to heal
Doctor :   dont worry'
Doctor :   the pain is due to the healiong process
Doctor :   and will resolve soon
User :   and vomiting
Doctor :   yes
Doctor :   regarding vomitting
Doctor :   you had yeaterday night
User :   yes
Doctor :   and just few minutes ago
User :   yes
Doctor :   ok
Doctor :   what you had in food yesterday night
User :   moong k daal
Doctor :   and?
User :   glocose powder
User :   with water
Doctor :   ok
Doctor :   anything else?
User :   biscut goodday
Doctor :   ok
Doctor :   was that all together?
Doctor :   or in short intervals?
User :   short intervals
Doctor :   ok
Doctor :   can you tell me approximately in how many hours?
User :   more the one
Doctor :   ok
Doctor :   are you taking any medications?
User :   enzae fort twick time and enset4 when vomiting
User :   enzar fort
Doctor :   and?
Doctor :   ok
Doctor :   you are taking emset regularly?
User :   no
Doctor :   ok
Doctor :   then how are you taking it?
User :   0ne hour before food
Doctor :   ok
Doctor :   always?
Doctor :   you have taken it yesterday?
User :   yes
User :   yes
User :   and today too
Doctor :   ok
Doctor :   even then you had vomitting?
User :   yes
Doctor :   ok]
Doctor :   are you having burning sensations in stomach area?
User :   no
User :   just a pain on left side
Doctor :   ok
User :   upper
Doctor :   ok
Doctor :   when youn have taken spasmoproxyvon?
User :   three days before
Doctor :   ok
User :   2 days before vevron injection
Doctor :   ok
Doctor :   at the hospital?
User :   no at home
Doctor :   ok
Doctor :   where in body?
User :   lower back
Doctor :   ok
Doctor :   what you had in food in morning?
User :   just glocose powder and moong ki daal at once
User :   and milk
Doctor :   ok
Doctor :   milk was diluted?
User :   yes simple milk
User :   cow milk
Doctor :   ok
Doctor :   first you had milk?
User :   yes
Doctor :   ok
Doctor :   try to change this routine
Doctor :   firast eat something
Doctor :   and then drink a diluted milk
Doctor :   in some individuals sometimes the milk will not digest
Doctor :   and can lead to gastric discomfort and vomitting
User :   ok
User :   and what do for pain
Doctor :   ok
Doctor :   are you taking any antacids?
User :   no
Doctor :   ok
Doctor :   plz tell me all the medications which you are regularly taking
User :   enzar fort
Doctor :   ok
Doctor :   only one tablet you are taking?
User :   three time in a day
Doctor :   ok
Doctor :   i can prescribe you the medications for pain relief'
User :   ok
Doctor :   but any analgesic will need some antacids with it
Doctor :   and there are many precautions to be taken in your case
Doctor :   and if you will miss anyone of them then it may complicate the situation
User :   name of madicin
Doctor :   are you taking Rab-D
User :   no
Doctor :   ok
Doctor :   Take Ugesic tablet
Doctor :   it will reduce the pain quickly
Doctor :   but take this tablet only when you have pain
Doctor :   and only after taking food
Doctor :   never take it empty stomach
User :   ok
Doctor :   and if you feel some gastric burning sensation
Doctor :   then plz revert back and take Gelusil liquid
Doctor :   is that ok
User :   ok
Doctor :   Is there any thing else I can help you with?
User :   ok
User :   how to make soup carrot and soya been
User :   is this usefull
Doctor :   take boiled soyabean seperately
Doctor :   and carrot soup seperately
Doctor :   it is very useful
Doctor :   as it is low fat and high protien diet
User :   ok thx
User :   bye
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor